# SDR 07FDEA02643

- Difficulty date: June 29, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781841200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, CABIN FLOORBEAM CRACKED AT FR 37 BETWEEN Y1456 AND Y1959.  IT WAS REPAIRED IAW FEDEX EA 6-5310-112431.
